# SDR CA150408020

- Difficulty date: April 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN)  REPORTED AN AUTO SHUTDOWN OF THE NR 2 ENGINE SOME SECONDS AFTER IT HAD STARTED.  THERE WERE NO CAS MESSAGES AND ALL ENGINE PARAMETERS WERE IAW EMM. ENGINE NR 1 STARTED NORMALLY.  DRY MOTORING WAS PERFORMED ON THE NR 2 AFTER WHICH IT STARTED NORMALLY.
